RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1949, Volume 13, Issue 1  


On the fractional parts of a linear form
A. Ya. Khinchin
3
On a class of homogeneous spaces
A. I. Mal'tsev
9
On entire functions of exponential type assuming given values at given points
A. F. Leont'ev
33
On the completeness of systems of analytic functions $\{F(\alpha_kz)\}$
I. I. Ibragimov
45
The completeness of some sets of analytic functions
R. P. Boas
55
On continuous transformations of $A$-sets
A. A. Lyapunov
61
On the theory of nonuniform Markov chains
Yu. V. Linnik
65
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019